≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

To Recover from Over Masturbation Effects 11Treatment for Masturbation Effects, Sexual Weakness, Night Fall, Masturbation Effects... - Second draft 93Unmarried Male 34 facing after effects of overmasturbation 16Long term masturbation side effects 8Suffering from bad effects of excessive masturbation causes nervous weakness, nervous exhaustion and loss of appetite. 3inquiry on Treatment for Masturbation Effects, Sexual Weakness, Night Fall, Masturbation Effects 3suffering from effects of excessive masturbation 29suffering from effects of over masturbation 2Suffering from bad effects of excessive masturbation - Dr. Kadwa, please help me. 8Suffering from bad effects of excessive masturbation 10

 

The ABC Homeopathy Forum

suffering from masturbation after effects

Hi I am a 22 year old boy from Pakistan.

I started masturbating since the age of 13 and did it very frequently till the age of 19 when i realised it was wrong.uptil age of 19 i had no wet dreams.but after giving up this filthy habbit i started having wet dreams.

By the age of 20 i would get a wet dream once a month but when i got 20 and a half it stopped and i started suffering from constant urge to urinate all the time.I took kali phos for 2 weeks and got better but after a week i stoped this medicine it started again.

Than i was prescribed lycopodium,ignatia, acid phos and Kali Phos but of no use.

After a while i realised that if i tried to control this urge to urinate i start getting thick emissions like semen from penis.

I learnd to control the urges to urinate but emissions still are there, they get better if i masturbate but than the urge to urinate comes back.

Now i feel my penis has started to shrink,my erections are not stiff and for long.my penis is mostly flaccid looking like a 10 year child's.but when erect its not as large and thick as it used to and erections are not as strong as well.morning erections are quite strong when i wake up and while sleeping also they are sometimes really strong.but i dont seem to get erection until i touch my penis.as long as i keep touching erections are strong and hard but lose them within a minute.


I used 2 medicines damiana symplex which had following composition:
100 ml :
acid phos 1 ml
agnus cast. 4ml
damiana 5 ml
muira puama 5 ml
yohimb e cortice 5 ml
ethanol 56%.

three times a day 15 drops.
other one is nervo symplex :
avena sativa 4ml
hyperiscum perforatum 4ml
passiflora incarnata 4ml
piper methysitcum 4 ml
valeriana officinalis 4ml
ethanol 56%.
15 drops at night.

I used this medicine for 3.5 months last year.
I felt better.My urge to urinate was gone,seminal emissions were better.
I also felt my sex urge was lowered.I was able to not masturbate for 3 weeks in a row.
I also lost about 7 kg weight.i didnt craved for food and sweets anymore

But after i gave up medicine symptoms have returned and i have gained weight back.

I am about 15-20 kg overweight.6Ft tall.
My outlook is very healthy but i dont feel i am as strong as i should be because i have a lot of muscle mass as i do gym occassionally but i dont feel i have the strength accordingly.my hands are specifically weak ,palms and fingers are soft.

I have been overweight since childhood,craved for sweet food be it any.I never managed to lose weight as fast and easily as i did with these medicines but as soon as i stopd them all problems came back.As usual i gained weight very quickly.craved for sweets.
I usually feel my energy levels lowered after 3 pm and i feel really bad headaches if i dont eat properly by 4 pm.Back of my starts feeling heavy and right above neck i feel tonnes of weight if i dont eat properly.
I dont stable hands with left had being more unstable as well and easily get stressed out.My nerves also get easily stretched.and my complexion is also pale.
I am very emotional and easily moved person.

Now i have 3 major problems my sexual and urinary problem which is worst in morning,sometimes when i take off my underwear i see white stains usually after2-3 hours of waking up.My 3rd problem is my weight.I am currently back on damiana and nervo symplex composition mentioned aobve.
Also there is terminal urinary dribbling after urinating.and sometimes urine is cloudy.

What i frogot to mention is that my hands and feet become totally cold when it gets a little cold specially feet.and takes a long time to get warm.

The above mentioned medicines did help me to quit masturbation.I feel i can concentrate on studies again but my week erection and curved penis and urinary dribbling remains same.

As soon as i quit these medicines i start masturbation again.
Kindly give me medicines with long lasting effects.
 
  21boy on 2011-02-23
This is just a forum. Assume posts are not from medical professionals.

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.